# SDR COMA2009010850061

- Difficulty date: January 7, 2009
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N937CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7044
- Aircraft time: 34,124 hours, 31,222 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Frozen
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, RECEIVED PAX DOOR LATCH CAUTION MSG, FOLLOWED BY PAX DOOR WARNING MSG.  ACFT RETURNED TO DEPARTURE, LANDED SAFELY.  FOUND PAX DOOR OUTER HANDLE FROZEN. THAWED OUTER HANDLE, PERFORMED OPS CHECK OF DOOR. NO DEFECTS NOTED.
